# SDR 95ZZZX1681

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 643
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 137315E3
- Condition: Loose Rivets
- Location: Rud Pedal
- Part time: 13,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS AT BOTH ENDS OF PILOT AND CO-PILOT RUDDER PEDAL TORQUE TUBE.
